# SDR SWAA2025080197406

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N8759Q
- Make and model: Boeing 737-8
- Aircraft serial: 67212
- Aircraft time: 10,214 hours, 5,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Ckpt Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WILL NOT TEST.   R & R BATTERY REF AMM 25-64-00.
